I take cimzia --two injections every four wks. I have been taking these shots for about a year. Have notice some improvement of Crohn's symptoms, but not a big improvement. Recently it seems everytime I do another injection then I have different side effects afterward However there is one side effect that seems to never go away and that's significant weakness in the legs. After I walk up stairs, or sometimes even a short distance my legs just feel completely exhausted like I can't walk any farther. I do go to the gym 2-3x per week and still have these issues. Does anyone else get this? I also have found that I am very sensitive on the skin, where I experience a lot of pain from even just accidentally stubbing my toe. It's like the pain lingers when it never did before. I just don't want to turn into what remicade did to me, where I had to stop taking remicade due to sever joint problems. Thanks for any help you can provide.